Alert archive / Michigan / Gale Warnings in 2025
Gale Warning 33, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Dec 8, 2025, 3:08 AM EST. It took effect at Dec 8, 2025, 11:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2025, 3:08 AM EST (08:08 UTC)
- In effect from
- Dec 8, 2025, 11:00 PM EST
- Expired
- Dec 9, 2025, 7:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
277 WHUS73 KAPX 080808 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 308 AM EST Mon Dec 8 2025 LMZ323-341-342-344>346-081615- /O.UPG.KAPX.GL.A.0019.251209T0400Z-251209T1200Z/ /O.NEW.KAPX.GL.W.0033.251209T0400Z-251209T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 308 AM EST Mon Dec 8 2025 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...Highest gusts up to 35 kts from the southwest and highest waves around 11 feet expected. * WHERE...Portions of Lake Michigan. * WHEN...From 11 PM this evening to 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ345>347-LSZ321-322-081615- /O.NEW.KAPX.SC.Y.0121.251208T2200Z-251209T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 308 AM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 7 feet expected. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 5 PM this afternoon to 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-081615- /O.NEW.KAPX.SC.Y.0121.251208T2200Z-251209T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 308 AM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 9 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...From 5 PM this afternoon to 4 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
182 WHUS73 KAPX 081552 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1052 AM EST Mon Dec 8 2025 LMZ323-341-342-344>346-090000- /O.CON.KAPX.GL.W.0033.251209T0400Z-251209T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1052 AM EST Mon Dec 8 2025 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...Highest gusts up to 35 kts from the southwest and highest waves around 11 feet expected. * WHERE...Portions of Lake Michigan. * WHEN...From 11 PM this evening to 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ345>347-LSZ321-322-090000- /O.CON.KAPX.SC.Y.0121.251208T2200Z-251209T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1052 AM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 7 feet expected. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 5 PM this afternoon to 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-090000- /O.CON.KAPX.SC.Y.0121.251208T2200Z-251209T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1052 AM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 8 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...From 5 PM this afternoon to 4 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
377 WHUS73 KAPX 081926 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 226 PM EST Mon Dec 8 2025 LMZ323-341-342-344>346-090330- /O.CON.KAPX.GL.W.0033.251209T0400Z-251209T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 226 PM EST Mon Dec 8 2025 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...Highest gusts up to 35 kts from the south and highest waves around 11 feet expected. * WHERE...Portions of Lake Michigan. * WHEN...From 11 PM this evening to 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ345>347-LSZ321-322-090330- /O.CON.KAPX.SC.Y.0121.251208T2200Z-251209T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 226 PM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 7 feet expected. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-090330- /O.CON.KAPX.SC.Y.0121.251208T2200Z-251209T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 226 PM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the southwest and highest waves around 8 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 4 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
737 WHUS73 KAPX 090348 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1048 PM EST Mon Dec 8 2025 LMZ323-341-342-344>346-091200- /O.CON.KAPX.GL.W.0033.251209T0400Z-251209T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1048 PM EST Mon Dec 8 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Highest gusts up to 35 kts from the south and highest waves around 10 feet expected. * WHERE...Portions of Lake Michigan. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ345>347-LSZ321-322-091500- /O.CON.KAPX.SC.Y.0121.000000T0000Z-251209T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1048 PM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 6 feet. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-091500- /O.CON.KAPX.SC.Y.0121.000000T0000Z-251209T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1048 PM EST Mon Dec 8 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the southwest and highest waves around 6 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 4 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
856 WHUS73 KAPX 090759 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 259 AM EST Tue Dec 9 2025 LMZ323-341-342-344>346-091200- /O.CON.KAPX.GL.W.0033.000000T0000Z-251209T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 259 AM EST Tue Dec 9 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Highest gusts up to 35 kts from the south and highest waves around 10 feet. * WHERE...Portions of Lake Michigan. * WHEN...Until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ345>347-LSZ321-322-091500- /O.CON.KAPX.SC.Y.0121.000000T0000Z-251209T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 259 AM EST Tue Dec 9 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 6 feet. * WHERE...In Lake Huron, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-091845- /O.CON.KAPX.SC.Y.0121.000000T0000Z-251209T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 259 AM EST Tue Dec 9 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Highest gusts up to 30 kts from the south and highest waves around 6 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Dec 7, 11:55 PM EST, 3 hours 13 minutes earlier. Its key messages:
- Lingering lake effect snow showers this afternoon/evening, most notably across portions of Chippewa County.
- Cold overnight low temperatures tonight.
- Watching several potentially impactful snow events this week: * Late Monday - Tuesday * Tuesday night - Wednesday * Thursday night/Friday through the weekend
Area forecast discussion, Dec 7, 11:55 PM EST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1155 PM EST Sun Dec 7 2025
.KEY MESSAGES...
- Lingering lake effect snow showers this afternoon/evening,
most notably across portions of Chippewa County.
- Cold overnight low temperatures tonight.
- Watching several potentially impactful snow events this week:
* Late Monday - Tuesday
* Tuesday night - Wednesday
* Thursday night/Friday through the weekend
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 215 PM EST Sun Dec 7 2025
Pattern Synopsis/Forecast: Longwave troughing remains anchored over
the eastern two-thirds of the NOAM this afternoon. Embedded
shortwave trough axis is currently in the process of swinging
through locally with the last vestiges of synoptically aided snow
exiting stage right. While some lake induced snow showers will no
doubt continue into this evening an eventual down trend should
commence as ~1032mb sfc high pressure is progged to settle overhead
later tonight.
Forecast Details: Lake induced snow showers continue across portions
of northwest lower and eastern upper Michigan this afternoon. The
most notable activity across parts of western and central Chippewa
County where an additional localized 2-5"+ of accumulation remains
possible through this evening. Elsewhere, snow showers are expected
to wane in coverage into the evening, but light winds may yield land
breeze processes and potential for convergent snow bands/meso vortex
generation into tonight. Latest CAMs still in line with this
thought, and largely keeps much of this activity offshore of
northwest lower into tonight. That said, wouldn't be all too
surprised if a few snow showers scrape parts of the immediate
northwest lower coast at times.
Otherwise, clouds largely clear across much of the area through the
night, again save for those nearest the Lake Michigan and Superior
shorelines. Aforementioned light winds, clear skies and at least a
minor fresh addition to our snow pack from last night/today should
all lead to excellent radiational cooling across much of the area.
Coldest temps expected to be inland where sub-zero temps appear to
be most likely. "Warmer" near the coasts and for those that hold on
to some cloud cover...likely in the single digits and low teens
above zero.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 215 PM EST Sun Dec 7 2025
Active winter pattern continues for the week ahead with several
periods to watch for potentially impactful snow.
Day 2-3 (Monday - Tuesday): After a very cold start across much of
the area Monday morning, winds turn out of the south-southwest in
advance of of our next clipper set to arrive Monday night - Tuesday.
Latest trends continue to support increasing potential for SSW flow
lake effect to ramp up in advance of this event across Lake Michigan
Monday afternoon through Monday evening -- focusing on western Mack/
Chip counties. Later Monday night, synoptic support arrives from the
west, and while synoptically driven snow is expected to spread
across the entirely of the forecast area during this time, the
heaviest likely to remain across parts of the eastern U.P.,
stretching into the Lake Michigan shoreline counties of northwest
lower. Synoptic support exits through the day Tuesday with some
lingering lake effect into the evening. 24-30 hour (18z Mon. - 00z
Wed.) LREF & NBM snowfall probabilities certainly highest across
parts of western Chip/Mack with high (>70%) chances of 4"+ of new
snow. Medium probabilities (30-50%) of 6"+. While probs are lower
across far northwest lower, there's still some 50-70% chances for
4"+ across parts of Emmet, Leelanau, Benzie and Manistee counties.
Favored accums across the remainder of northern lower and eastern
upper in the 1-3" range. And lastly to toss another wrench in,
increasingly gusty winds are anticipated Monday night-Tuesday,
especially near the coasts (coinciding with the areas of greatest
snowfall) -- would expect considerable blowing/drifting and
significantly reduced visibility.
Day 4-7 (Tue night. - Friday): Hot on the heels of Monday
night/Tuesday's system, another more potent wave is expected to dig
across the upper MS valley and western Great Lakes Tuesday
night/Wednesday. Associated sfc low pressure progged to track across
the Upper Midwest and into central/southern MI. While it appears to
be a quick-mover, several inches of snow look possible with latest
probs for 4"+ across northern lower ranging from 40-65%+. Lower
probs north of the bridge. As noted by the prior forecaster, given
strong warm advection surge driving the bulk of this snowfall,
thermodynamics will continue to have to be monitored, especially the
farther south you go. Latest trends support all snow across APX's
footprint, but the rain/snow mix (or all rain) line isn't all that
far to the south. This may also result in lower snow ratios than
guidance is currently depicting (outside of the FGEN max). Periods
of lake effect snow showers a good bet on the backside of this
system Wednesday afternoon - Thursday night.
Another wave set to cross the northern tier of the country on Friday
with increasing potential for the core of an Arctic airmass to
follow in its wake heading into the weekend. Longer range ENS trends
favor increasing likelihood for a prolonged lake effect/enhanced
event that'd favor the typical snowbelts with highs in the teens/low
20s and lows in the single digits across much of northern MI.
&&
.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1146 PM EST Sun Dec 7 2025
Lake effect clouds/snow showers will dwindle tonight. Still
brief MVFR restrictions possible at CIU for an hour or two.
Otherwise VFR tonight and Monday. Winds diminish tonight, with a
southerly breeze developing Monday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until 1 AM EST Monday for MIZ086-087.
MARINE...Gale Watch from Monday evening through Tuesday morning for
LMZ323-341-342-344>346.
&&
SHORT TERM...MJG
LONG TERM...MJG
AVIATION...JZHazardous weather outlook, Dec 7, 9:55 PM EST, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 955 PM EST Sun Dec 7 2025 MIZ016>018-020>036-041-042-086>088-095>099-090300- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 955 PM EST Sun Dec 7 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. Additional localized snow accumulations are possible across parts of northern Chippewa County through this evening. Please see the ongoing Winter Weather Advisory for additional details. Cold temperatures may result in ice jams developing on area rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Potential exists for impactful snow across portions of eastern upper and northwest lower Michigan Monday afternoon into Tuesday, especially in south-southwest flow favored snow belts. Another system is expected to arrive Tuesday night - Wednesday, bringing increased potential for more widespread impactful snow to much of northern lower Michigan. Accumulating snow chances continue at various times late in the week into next weekend. Cold temperatures at times this week may result in ice jams developing on area rivers. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-090300- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 955 PM EST Sun Dec 7 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gale force winds are possible Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 2:55 AM EST | Winter Storm Warning | APX | Mackinac | 31 hr |
| Dec 8, 2:55 AM EST | Winter Weather Advisory | APX | Benzie, Charlevoix, Chippewa, Leelanau, Mackinac, Manistee | 34 hr |
| Dec 8, 3:08 AM EST | Small Craft Advisory | APX | 35 hr | |
| Dec 8, 7:20 AM EST | Winter Weather Advisory | APX | Chippewa | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.